JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A COMPUTATION OF PLURIGENUS OF A CANONICAL THREEFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A COMPUTATION OF PLURIGENUS OF A CANONICAL THREEFOLD
Shin, Dong-Kwan;
  PDF(new window)
 Abstract
For a canonical threefold X, it is known that does not vanish for a sufficiently large n, where $p_n
 Keywords
canonical threefold;threefold of general type;plurigenus;
 Language
English
 Cited by
 References
1.
J. A. Chen and M. Chen, Explicit birational geometry of threefolds of general type, I, Ann. Sci. Ec. Norm. Super. (4) 43 (2010), no. 3, 365-394. crossref(new window)

2.
J. A. Chen and M. Chen, Explicit birational geometry of 3-folds of general type, II, J. Differential Geom. 86 (2010), no. 2, 237-271. crossref(new window)

3.
A. R. Fletcher, Contributions to Riemann-Roch on Projective 3-folds with Only Canon-ical Singularities and Applications, In: Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), 221-231, Proc. Sympos. Pure Math., 46, Part 1, Amer. Math. Soc., Providence, RI, 1987.

4.
J. Kollar, Higher direct images of dualizing sheaves I, Ann. of Math. 123 (1986), no. 1, 11-42 crossref(new window)

5.
J. Kollar, Higher direct images of dualizing sheaves II, Ann. of Math. 124 (1986), 171-202. crossref(new window)

6.
M. Reid, Young Person's guide to canonical singularities, In: Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), 345-414, Proc. Sympos. Pure Math., 46, Part 1, Amer. Math. Soc., Providence, RI, 1987.

7.
D. Shin, On a computation of plurigenera of a canonical threefold, J. Algebra 309 (2007), no. 2, 559-568. crossref(new window)